Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Sertraline  (Read 200 times)

0 Members and 1 Guest are viewing this topic.

Offline Luisa1974

  • Newbie
  • *
  • Posts: 21
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Sertraline
« on: January 18, 2014, 05:19:41 AM »
Help. Don't know what to do. I have been taking 50mg of sertraline for 8 weeks now and was feeling great, now for the past few days I have gone back to square one and feel awful again, can anyone please advise what I should do? Do I need an increase or have they stopped working?
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3185
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Sertraline
« Reply #1 on: January 18, 2014, 05:54:02 AM »
Help. Don't know what to do. I have been taking 50mg of sertraline for 8 weeks now and was feeling great, now for the past few days I have gone back to square one and feel awful again, can anyone please advise what I should do? Do I need an increase or have they stopped working?

You need to contact the prescribing doctor and get his/her advice. You will probably have to increase the dose as 50mg is usually the minimum effective dose with most needing 100-150mg/day for good results.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline stephtronic

  • Sr. Member
  • ****
  • Posts: 357
  • Country: us
  • Rec's: 4
  • Gender: Female
  • Mood: Hot
    Hot
  • \m/
    • Poke This Member
Re: Sertraline
« Reply #2 on: January 18, 2014, 09:36:44 PM »
You will probably need to increase the dosage. The same thing happened to me when I began taking it. We upped it until we found the perfect level. For me, that's 200 mg.
Bookmark and Share
My fake plants died because I did not pretend to water them.

Online insights

  • Hero Member
  • *****
  • Posts: 3185
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Sertraline
« Reply #3 on: January 18, 2014, 09:49:09 PM »
My fake plants died because I did not pretend to water them.

I've found that pretending to apply a good handful of dehydrated water when planting solves this problem. You only need to do it once as it lasts a veerrry long time.   ;*)

Ian aka Mr Brownthumbs
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
3718 Views
Last post August 26, 2011, 10:22:58 AM
by carolinalight
15 Replies
388 Views
Last post February 18, 2013, 06:05:24 PM
by blondie33
2 Replies
263 Views
Last post April 23, 2013, 01:31:43 PM
by panickymom
1 Replies
250 Views
Last post August 24, 2013, 09:23:22 AM
by insights
0 Replies
118 Views
Last post January 11, 2014, 03:33:49 PM
by jimmypross
6 Replies
187 Views
Last post March 04, 2014, 06:56:43 PM
by Katiesue04

anything